Nearly serial sharing methods

Sprumont, Yves 2008, Nearly serial sharing methods, International Journal of Game Theory, vol. 37, no. 2, pp. 155-184, doi: 10.1007/s00182-008-0119-4.

Attached Files
Name Description MIMEType Size Downloads

Title Nearly serial sharing methods
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves
Journal name International Journal of Game Theory
Volume number 37
Issue number 2
Start page 155
End page 184
Total pages 30
Publisher Springer
Place of publication Heidelberg, Germany
Publication date 2008-06-01
ISSN 0020-7276
Keyword(s) surplus sharing
cost sharing
group monotonicity
serial method
Language eng
DOI 10.1007/s00182-008-0119-4
Indigenous content off
Field of Research 0102 Applied Mathematics
0104 Statistics
1401 Economic Theory
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2008, Springer-Verlag
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 37 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:24:00 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact